New concepts in nondifferentiable programming
Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 57-85.
@incollection{MSMF_1979__60__57_0,
     author = {Hiriart-Urruty, Jean-Baptiste},
     title = {New concepts in nondifferentiable programming},
     booktitle = {Analyse non convexe (Pau, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {57--85},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {60},
     year = {1979},
     doi = {10.24033/msmf.261},
     zbl = {0469.90071},
     mrnumber = {81a:90138},
     url = {http://www.numdam.org/articles/10.24033/msmf.261/}
}
TY  - CHAP
AU  - Hiriart-Urruty, Jean-Baptiste
TI  - New concepts in nondifferentiable programming
BT  - Analyse non convexe (Pau, 1977)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 57
EP  - 85
IS  - 60
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.261/
UR  - https://zbmath.org/?q=an%3A0469.90071
UR  - https://www.ams.org/mathscinet-getitem?mr=81a:90138
UR  - https://doi.org/10.24033/msmf.261
DO  - 10.24033/msmf.261
ID  - MSMF_1979__60__57_0
ER  - 
Hiriart-Urruty, J-B. New concepts in nondifferentiable programming, dans Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 57-85. doi : 10.24033/msmf.261. http://www.numdam.org/articles/10.24033/msmf.261/

[1] A. Auslender. Optimisation: Méthodes numériques. Masson et Cie, Paris (1976). | MR 55 #14068 | Zbl 0326.90057

[2] A. Auslender. Minimisation sans contraintes de fonctions localement Lipschitziennes : application à la programmation mi-convexe, mi-différentiable. C. R. Acad. Sc. Paris, Série A, t. 284 (1977), 959-961, and Proceedings of the 3rd Symposium on Nonlinear Programming, University of Wisconsin, Madison (to appear). | MR 55 #6275 | Zbl 0369.90095

[3] M. S. Bazaraa and J. J. Goode. Extension of optimality conditions via supporting functions. Math. Programming 5 (1973), 267-285. | MR 49 #2105 | Zbl 0283.90051

[4] M. S. Bazaraa, J. J. Goode and Z. Nashed. On the cones of tangents with applications to mathematical programming. J. Optimization Theory and Appl. Vol. 13, No 4 (1974), 389-426. | MR 51 #2645 | Zbl 0259.90037

[5] M. S. Bazaraa, C. M. Shetty, J. J. Goode and M. Z. Nashed. Nonlinear programming without differentiability in Banach spaces : necessary and sufficient constraint qualification. Applicable Anal. Vol 5 (1976), 165-173. | MR 53 #12592 | Zbl 0353.90076

[6] C. Berge. Espaces topologiques, fonctions multivoques. Dunod, Paris (1966). | Zbl 0164.52902

[7] H. Berliocchi and J. M. Lasry. Principe de Pontryagin pour des systemes régis par une équation différentielle multivoque. Publications Mathématiques de l'université de Bordeaux I 1973-1974 (2), 25-41. | MR 58 #30622 | Zbl 0357.49019

[8] V. G. Bolt'Yanskii. The method of tents in the theory of extremal problems. Russian Math. Surveys 30, 3, (1975), 1-54. | MR 56 #3713 | Zbl 0334.49014

[9] J. M. Borwein. Fractional programming without differentiability. Math. Programming 11 (1976), 283-290. | MR 56 #7965 | Zbl 0357.90054

[10] N. Bourbaki. Espaces vectoriels topologiques. Fascicules XV, XVII, Hermann, Paris (1966-1967). | Zbl 0145.37702

[11] Buì-Trong-Liêũ and P. Huard. La méthode des centres dans un espace topologique. Numer. Math. 8 (1966), 58-67. | MR 32 #9059 | Zbl 0171.40802

[12] F. H. Clarke. Necessary conditions for nonsmooth problems in optimal control and the calculus of variations. Ph. D. Dissertation, University of Washington (1973).

[13] F. H. Clarke. Generalized gradients and applications. Transactions of the American Math. Society, Vol 205 (1975), 247-262. | MR 51 #3373 | Zbl 0307.26012

[14] F. H. Clarke. A new approach to Lagrange multipliers. Math. of Operations Res. 2 (1976), 165-174. | MR 54 #2209 | Zbl 0404.90100

[15] F. H. Clarke. Generalized gradients of Lipschitz functionals. Madison M. R. C. Technical Summary Report, University of Wisconsin (1976).

[16] F. H. Clarke, On the inverse function theorem. Pacific J. Math., Vol 64, No 1 (1976), 97-102. | MR 54 #13005 | Zbl 0331.26013

[17] B. D. Craven and B. Mond. Lagrangean conditions for quasi-differentiable optimization. Research Report No 7 (1976), School of Mathematical Sciences, University of Melbourne.

[18] J.-P. Crouzeix. Conjugacy in quasi-convex analysis. Convex Analysis and its applications, Lecture Notes in Economics and Mathematical Systems No 144 (A. Auslender, Ed.) Springer-Verlag (1977) pp. 66-99. | MR 58 #2531 | Zbl 0362.90096

[19] J.-P. Crouzeix. Contributions à l'étude des fonctions quasi-convexes. Thèse de Doctorat ès-Sciences Mathématiques, Université de Clermont II (1977). | MR 58 #4332

[20] V. F. Dem'Yanov and V. N. Malozemov. Introduction to minimax. John Wiley and Sons, New York (1974). | MR 57 #15407b

[21] J. Durdil. On the geometrical characterization of differentiability I. Commentationes Mathematicae Universitatis Carolinae 15, 3 (1974), 521-540. | MR 54 #13968 | Zbl 0289.58004

[22] J. Durdil and J. Daneš. A note on geometric characterization of Fréchet-differentiability. Commentationes Mathematicae Universitatis Carolinae 17, 1 (1976), 195-204. | MR 54 #3743 | Zbl 0321.58009

[23] A. Feuer. Minimizing well-behaved functions. Proceedings of Twelfth Annual Allerton Conference on Circuit and System Theory. Illinois (1974), 25-34.

[24] I. V. Girsanov. Lectures on mathematical theory of extremum problems. Lecture Notes in Economics and Mathematical Systems, Springer-Verlag (1972). | MR 57 #3958 | Zbl 0234.49016

[25] A. A. Goldstein. Optimization of Lipschitz continuous functions. Math. Programming, Vol 13 (1977) No 1, 14-22. | MR 56 #1705 | Zbl 0394.90088

[26] F. J. Gould and J. W. Tolle. Geometry of optimality conditions and constraint qualifications. Math. Programming 2 (1972), 1-18. | MR 45 #6415 | Zbl 0288.90068

[27] F. J. Gould and J. W. Tolle. Optimality conditions and constraint qualifications in Banach space. J. Optimization Theory Appl. Vol 15 (1975), No 6, 667-684. | MR 56 #13624 | Zbl 0281.90066

[28] H.J. Greenberg and W. P. Pierskalla. Quasiconjugate function and surrogate duality. Cahiers du Centre d'Etudes de Rech. Oper. Vol 15, No 4 (1973), 437-448. | MR 51 #2649 | Zbl 0276.90051

[29] H. Halkin. Interior mapping theorem with set-valued derivatives. Journal d'Analyse Mathématique, Vol 30 (1976), 200-207. | MR 58 #6102 | Zbl 0349.49016

[30] M. R. Hestenes. Optimization Theory: the finite dimensional case. J. Wiley and Sons (1975). | Zbl 0327.90015

[31] J-B. Hiriart-Urruty. Conditions nécessaires d'optimalité en programmation non différentiable. Note aux Comptes Rendus Acad. Sc. Paris t. 283, Série A (1976), 843-845. | MR 54 #13679 | Zbl 0359.49009

[32] J-B. Hiriart-Urruty. On necessary optimality conditions in nondifferentiable programming. Math. Programming, Vol 14, (1978) (to appear). | MR 57 #5121 | Zbl 0373.90071

[33] J-B. Hiriart-Urruty. Gradients généralisés de fonctions marginales. SIAM J. on Control and Optimization (1978) (to appear). | MR 58 #12599 | Zbl 0385.90099

[34] J-B. Hiriart-Urruty. Contributions a la programmation mathématique: cas détérministe et stochastique. Thèse de Doctorat ès-Sciences Mathématiques, Université de Clermont II (1977). | MR 58 #9249

[35] J-B. Hiriart-Urruty. Tangent cones, generalized gradients and mathematical programming in Banach spaces. Math. of Operations Res. (1978) (to appear). | Zbl 0409.90086

[36] J-B. Hiriart-Urruty. Gradients généralisés de fonctions composées. Applications. Note aux Comptes Rendus Acad. Sc. Paris t. 285, Série A (1977), 781-784. | MR 56 #16489 | Zbl 0385.90095

[37] Hoang Tuy. Sur les inégalités linéaires. Colloq. Math. 13 (1964), 107-123. | MR 34 #8804 | Zbl 0204.19401

[38] R. Janin. Sur la dualité et la sensibilité dans les problèmes de programme mathématique. Thèse de Doctorat ès-Sciences Mathématiques, Université de Paris VI (1974).

[39] S. N. Kruzhkov. On the differentiability almost everywhere of functions of many variables. Vestnik Moskovskogo Universiteta, Matematika, Vol 31, No 6 (1976), 67-70 = Moscow University Mathematics Bulletin, Vol 31, No 5-6, (1976), 129-131. | Zbl 0351.26011

[40] P-J. Laurent. Approximation et Optimisation, Hermann (1972). | MR 57 #6947 | Zbl 0238.90058

[41] G. Lebourg. Valeur moyenne pour gradient généralisé. Note aux Comptes Rendus Acad. Sc. Paris, Série A, (1975), 795-797. | MR 52 #8934 | Zbl 0317.46034

[41] * G. Lebourg. Generic differentiability of Lipschitzian functions. Cahiers de Mathématiques de la Décision (1977), No 7704.

[42] C. Lescarret. Sous-différentiabilité de fonctions composées. Travaux du Séminaire d'Analyse Unilatérale, Vol. 1, Exposé No 2 (1968), Université de Montpellier. | MR 41 #5966

[43] E. S. Levitin, A. A. Milyutin and N. P. Osmolovskii. On necessary and sufficient conditions for a local minimum in a problem with constraints. Soviet. Math. Dokl., Vol 14, No 3 (1973), 853-857. | Zbl 0292.49009

[44] O. L. Mangasarian. Nonlinear programming. Mc. Graw-Hill, New York (1972). | Zbl 0194.20201

[45] H. Massam and S. Zlobec. Various definitions of the derivative in mathematical programming. Math. Programming 7 (1974), 144-151. | MR 50 #3066 | Zbl 0296.90042

[46] P. Michel. A propos du problème des inégalités et de ses applications à la programmation et au contrôle optimal. Publications Mathématiques de l'Université de Bordeaux I, 1973-1974 (3).

[47] A. Nijenhuis. Strong derivatives and inverse mappings. Amer. Math. Monthly, 81 (1974), 969-980. | MR 50 #13405 | Zbl 0296.58002

[48] E. A. Nurminskii. The quasi-gradient method for the solving of the nonlinear programming problems. Kibernetika, 1, (1973), 122-125 = Cybernetics, Vol 9, No 1 (1974), 145-150. | Zbl 0277.90065

[49] E. A. Nurminskii and A. A. Zhelikhovskii, e-quasi-gradient method for solving nonsmooth extremal problems. Kibernetika, 1, (1977), 109-113 = Cybernetics, Vol 13, No 1, (1977), 109-114. | Zbl 0361.90070

[50] J. M. Ortega and W. C. Rheinboldt. Iterative solution of nonlinear equations in several valables. Acad. Press, New York and London (1970). | Zbl 0241.65046

[51] R. Pallu De La Barrière. Fonctions sous-linéarisables et principe de Pontryagin. Publications Mathématiques de l'Université de Bordeaux I, 1973-1974 (3), 65-72.

[52] J. P. Penot. Sous-différentiels de fonctions numériques non convexes. Note aux Comptes Rendus Acad. Sc. Paris, t. 278, Serie A (1974), 1553-1555. | MR 50 #5464 | Zbl 0318.46055

[53] J-P. Penot. Calcul sous-différentiel et Optimisation. Publications Mathématiques de l'Université de Pau (1974). | MR 58 #31202 | Zbl 0363.49005

[54] J-P. Penot (to appear).

[55] B. N. Pshenichnyi. Necessary conditions for an extremum. Marcel Dekker Inc., New York (1971). | MR 43 #2585 | Zbl 0212.23902

[56] B. N. Pshenichnyi. Leçons sur les jeux différentiels. Cahiers de l'I.R.I.A., No 4, (1971), 145-226. | MR 43 #2585 | Zbl 0244.90045

[57] L. Rigby. Contribution to Dubovitskii and Milyutin's optimization formalism. Optimization Techniques, Modeling and Optimization in the Service of Man. Part 2. Lecture Notes in Computer Science (J. Ceá, Ed.) Springer-Verlag (1976), 438-453. | Zbl 0347.90043

[58] R. T. Rockafellar, Convex Analysis. Princeton University Press (1970). | MR 43 #445 | Zbl 0193.18401

[59] N. Z. Shor. A class of almost-differentiable functions and a minimization method for functions of this class. Kibernetika, 8, (1972), 65-70 = Cybernetics, Vol 8, No 4, (1974), 509-606.

[60] E. M. Stein. Singular integrals and differentiability properties of functions. Princeton Math. Ser. No 30, Princeton Univ. Press, N. J. (1970). | MR 44 #7280 | Zbl 0207.13501

[61] L. Thibault. Propriétés des sous-différentiels des fonctions localement Lipschitzcennes définies sur un espace de Banach séparable. Applications. Thèse de Doctorat de Spécialité, Université de Montpellier (1976).

[62] J. Warga. Derivate containers, Inverse functions and Controllability. Calculs of Variations and Control Theory (D. L. Russell, Ed.) Acad. Press (1976).

[63] Y. I. Zabotin, A. I. Korablev and R. F. Khabibullin. Conditions for an extremum of a functional in case of constraints. Cybernetics, Vol 9, No 6, (1975), 982-988.

[64] W. I. Zangwill. Nonlinear programming: a unified approach. Prentice-Hall, Inc., N. J. (1969). | MR 50 #12268 | Zbl 0195.20804

Cité par Sources :